On Grimm's problem relating to factorisation of a block of consecutive integers.
Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 109-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__273_151545,
author = {K. Ramachandra and T.N.Hahn, Kyong T. Shorey and Tijdeman R.},
title = {On {Grimm's} problem relating to factorisation of a block of consecutive integers.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {109--124},
year = {1975},
volume = {273},
zbl = {0297.10031},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__273_151545/}
}
TY - JOUR AU - K. Ramachandra AU - T.N.Hahn, Kyong T. Shorey AU - Tijdeman R. TI - On Grimm's problem relating to factorisation of a block of consecutive integers. JO - Journal für die reine und angewandte Mathematik PY - 1975 SP - 109 EP - 124 VL - 273 UR - http://geodesic.mathdoc.fr/item/JRAM_1975__273_151545/ ID - JRAM_1975__273_151545 ER -
%0 Journal Article %A K. Ramachandra %A T.N.Hahn, Kyong T. Shorey %A Tijdeman R. %T On Grimm's problem relating to factorisation of a block of consecutive integers. %J Journal für die reine und angewandte Mathematik %D 1975 %P 109-124 %V 273 %U http://geodesic.mathdoc.fr/item/JRAM_1975__273_151545/ %F JRAM_1975__273_151545
K. Ramachandra; T.N.Hahn, Kyong T. Shorey; Tijdeman R. On Grimm's problem relating to factorisation of a block of consecutive integers.. Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 109-124. http://geodesic.mathdoc.fr/item/JRAM_1975__273_151545/